# SDR DALA2014100705425

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 67,757 hours, 30,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY LIGHT SYS TEST FAULTS FWD LT AND AFT LT BATTERIES.   MAINTENANCE REPLACED THE  BATTERY PACKS AND FUNCTIONAL CHECKED NORMAL.
